# SDR ASAA2012062192398

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,672 hours, 6,744 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141A481018
- Part serial: 005001
- Condition: Out Of Limits
- Location: R2
- Part time: 34,050 hours, 11,918 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT OVERHEAT AMBER LIGHT ILLUMINATED AFTER LEVEL-OFF AT FL 350, WITH ON LIGHT GOING OFF.  ACCOMPLISHED QRH.  OPERATED MANUALLY THERE AFTER.  FLIGHT CREW STATED WINDOW HEAT OPS NORMAL LAST 4HRS OF FLT.  COMPLIED WITH FIM 30-34-00-810-801, FOUND FAULT RT WINDHEILD HEAT CONTROL UNIT. CLEARED FAULT HISTORY. COMPLIED WITH  FIM 30-41-810-811 AND WINDOW HEAT OPS TESTED IAW AMM 30-41-00-710-801. OPS TESTED GOOD WITH NO FUTHER FAULTS.   RT SIDE WINDOW, DVID SENSORS & FOUND DELAMINATED.  REF WDM 30-41-11 M320, D1042A, PINS 13-TO-26 RESISTANCE =335 OHMS & IS BEYOND LIMITS IAW AMM 30-41-21-760-801, STEP E.  RT SIDE WINDOW REPLACEMENT REQUIRED. INSTALLED & RIGGED SERVICEABLE R2 SLIDING WINDOW IAW AMM 56-12-11-400-801. WINDOW HEAT SYS OPS CK NORMAL PER AMM 30-41-00-710-801 AND ELECTRICAL RESISTANCE OF THE R2 WINDOW HEAT FILM NORMAL IAW AMM 30-41-21-000-801.
